# SDR CALA2025050604494

- Difficulty date: May 5, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N14529
- Make and model: Airbus A321-271NX
- Aircraft serial: 12120
- Aircraft time: 1,210 hours, 458 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM.SMOKE LAVATORY S MOKE ATTANDENT INFO PAN EL INDIC. LAV H PERFORMED TSM 26-17-00-810-804-A. CONFIRED LAV H ECAM WARNING. NO CLASS 3 FAULTS. INSPECTED LAV H SMOKE DETECTOR NO DEFECTS NOTED AT THIS TIME. RAN PACKS, NO OBVIOUS ODOR OF FUMES AT THIS TIME. OK FOR SVC
